# SDR UHLA2011092000304

- Difficulty date: September 20, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 13,739 hours, 8,330 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleeed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING OUT OF LGA RECEIVED A BLD 2 FAIL MESSAGE.  RAN CHECKLIST AND BLEED CAME BACK ONLINE.  A FEW MINUTES LATER RECEIVED MESSAGE AGAIN AND WERE NOT ABLE TO GET IT BACK ONLINE.  AT FL250 RECEIVED A BLD 1 FAIL MESSAGE.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 NAPRSOV, AND COULD NOT DUPLICATE THE FAULT ON BLEED 1.  OPS CHECK GOOD.
